Archived

This topic is now archived and is closed to further replies.

HisFirst

Stopping Orthocept Mid Month?

2 posts in this topic

Hello,

My doctor prescribed Ortho-Cept due to problems with uterine cysts and for my acne and this is my first month on it. It has caused some unbearable side effects. One being extreme fatigue. I'm a mom and a student so this is NOT GOOD. It has also triggered some depression and moodiness. I know it's too early to see any positive effects on my skin, but I do see some negative ones. Anyway, I called my doc the first week and she told me to try to hang in there for the month. I gave it a couple of more weeks, but have decided that the tiredness, moodiness, etc. are too unbearable for me. Is it a bad idea to just stop it now? I still have another week to go before I get to the placebo pills, but I feel like I can't take it anymore. I feel like my mental health is way more valuable.

Any suggestions or advice? Bad idea to stop now? Pros or cons or stopping now?

Maybe I just came here to vent...

Anyway, thanks for reading,

Jen aka Don't Know What To Do

Share this post


Link to post
Share on other sites

I wouldn't advice you to stop in the middle of your cycle. That could cause you some irregular bleeding and spasms (in my case it was really severe). I don't think your emotional instability would immediately go away when you stop - this what it will do to your hormones when you just started adjusting them to the bcp and now you're quiting it suddenly. I'm not a doctor, but I think once you have adjusted to your bcp, the side effects could become much milder. It's always best to give the medication time and not get impatient in the beginning.


Diagnosed with PCOS

Occasional acne + rolling scars

Meds:


- Yasmin birth control
- Spironolactone 37,5mg going 25mg
- Inositol powder 2 times/day before meal

Skincare:

- Hemp oil




Share this post


Link to post
Share on other sites